Nonlinear Analysis and Differential Equations

Online Edition, Vol. 5, 2017, no. 1-4

Nguimbi Germain, Pongui Ngoma Diogene Vianney, Likibi Pellat Rhoss Beauneur
      The effect of numerical integration in finite element methods for general nonlinear hyperbolic equations
      Nonlinear Analysis and Differential Equations, Vol. 5, 2017, no. 1, 1-15
      https://doi.org/10.12988/nade.2017.6866

Nguimbi Germain, Pongui Ngoma Diogene Vianney, Likibi Pellat Rhoss Beauneur
      The effect of numerical integration in Galerkin methods for compressible miscible displacement in porous media
      Nonlinear Analysis and Differential Equations, Vol. 5, 2017, no. 1, 17-34
      https://doi.org/10.12988/nade.2017.6979

Alexandru Blaga
      Margins for metric regularity modules of univaled and set-valued operators
      Nonlinear Analysis and Differential Equations, Vol. 5, 2017, no. 1, 35-42
      https://doi.org/10.12988/nade.2017.61188

V. Amarendra Babu, O. Bhanu Sekhar, K. Bhanu Chander
      Common fixed point theorem for almost weak contraction maps with rational expression
      Nonlinear Analysis and Differential Equations, Vol. 5, 2017, no. 1, 43-52
      https://doi.org/10.12988/nade.2017.61084

Yang Wang
      On the three-phase-lag heat equation with spatial dependent lags
      Nonlinear Analysis and Differential Equations, Vol. 5, 2017, no. 1, 53-66
      https://doi.org/10.12988/nade.2017.61194

Syed Zakar Hussain Bukhari, Malik Ali Raza, Bushra Malik
      Uniformly harmonic starlike functions of complex order
      Nonlinear Analysis and Differential Equations, Vol. 5, 2017, no. 2, 67-74
      https://doi.org/10.12988/nade.2017.61297

S.K. Abdullayev, E.A. Mammadov
      Sobolev-Il'in inequality for a class of generalized shift subadditive operators
      Nonlinear Analysis and Differential Equations, Vol. 5, 2017, no. 2, 75-88
      https://doi.org/10.12988/nade.2017.61299

Wei-Shih Du
      New fixed point theorems for hybrid Kannan type mappings and MT(\lambda)-functions
      Nonlinear Analysis and Differential Equations, Vol. 5, 2017, no. 2, 89-98
      https://doi.org/10.12988/nade.2017.711

Abdellah Louzimi, Abdellatif El Assoudi, Jalal Soulami, El Hassane El Yaagoubi
      Unknown input observer design for a class of nonlinear descriptor systems: a Takagi-Sugeno approach with Lipschitz constraints
      Nonlinear Analysis and Differential Equations, Vol. 5, 2017, no. 3, 99-116
      https://doi.org/10.12988/nade.2017.61190

Karim Bouassem, Jalal Soulami, Abdellatif El Assoudi, El Hassane El Yaagoubi
      Fuzzy observer design for a class of Takagi-Sugeno descriptor systems subject to unknown inputs
      Nonlinear Analysis and Differential Equations, Vol. 5, 2017, no. 3, 117-134
      https://doi.org/10.12988/nade.2017.61191

Boutayna Bentahra, Jalal Soulami, El Mahfoud El Bouatmani, Abdellatif El Assoudi, El Hassane El Yaagoubi
      Observer-based controller design for a class of Takagi-Sugeno descriptor systems
      Nonlinear Analysis and Differential Equations, Vol. 5, 2017, no. 3, 135-155
      https://doi.org/10.12988/nade.2017.61192

M. Al-Mazmumy, S. O. Almuhalbedi
      Modified decomposition method by Adomian and Rach for solving nonlinear Volterra integro-differential equations
      Nonlinear Analysis and Differential Equations, Vol. 5, 2017, no. 4, 157-170
      https://doi.org/10.12988/nade.2017.612101

Wei-Shih Du
      Simultaneous generalizations of fixed point theorems of Mizoguchi-Takahashi type, Nadler type Banach type, Kannan type and Chatterjea type
      Nonlinear Analysis and Differential Equations, Vol. 5, 2017, no. 4, 171-180
      https://doi.org/10.12988/nade.2017.723

Linda P. Montiel B., Anibal Munoz L., Irma Perez C., Maria E. Cardenas P.
      A simulation model applied to Dengue including vertical transmission and traps control
      Nonlinear Analysis and Differential Equations, Vol. 5, 2017, no. 4, 181-188
      https://doi.org/10.12988/nade.2017.51151

Andy Liew Pik Hern, Aini Janteng
      Coefficient estimates for some subclasses of bi-univalent functions
      Nonlinear Analysis and Differential Equations, Vol. 5, 2017, no. 4, 189-195
      https://doi.org/10.12988/nade.2017.6973

Bo Zheng, Yugeng Xiao
      A mathematical model to assess the effect of the constant release policy on population suppression
      Nonlinear Analysis and Differential Equations, Vol. 5, 2017, no. 4, 197-207
      https://doi.org/10.12988/nade.2017.735